Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Bismarck, ND

June 13, 2014McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2014, 8:16 PM CDT for McKenzie County, North Dakota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 8:16 PM CDT (01:16 UTC)
Expired
Jun 13, 2014, 8:47 PM CDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County McKenzie County, ND

The radar

The Minot AFB radar (KMBX), 187 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WUUS53 KBIS 140116
SVRBIS
NDC053-140215-
/O.NEW.KBIS.SV.W.0040.140614T0116Z-140614T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 915 PM CDT/815 PM MDT/

* AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
  NORTHWEST OF GRASSY BUTTE...OR 32 MILES EAST OF SIDNEY...AND MOVING
  NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WATFORD CITY...THEODORE ROOSEVELT NATIONAL PARK NORTH...ARNEGARD...
  JOHNSONS CORNER AND KEENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4800 10331 4797 10280 4771 10293 4767 10300
      4767 10309 4763 10310 4746 10346 4761 10367
TIME...MOT...LOC 0116Z 230DEG 36KT 4761 10346

HAIL...1.00IN
WIND...60MPH

$$

SIMOSKO
2 follow-up statements
500 
WWUS53 KBIS 140136
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
836 PM CDT FRI JUN 13 2014

NDC053-140215-
/O.CON.KBIS.SV.W.0040.000000T0000Z-140614T0215Z/
MCKENZIE ND-
836 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MCKENZIE COUNTY UNTIL 915 PM CDT/815 PM MDT/...

AT 836 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WATFORD CITY...OR 35 MILES SOUTHEAST OF WILLISTON...MOVING NORTHEAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WATFORD CITY...JOHNSONS CORNER AND KEENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4800 10331 4797 10280 4771 10293 4767 10300
      4767 10309 4763 10310 4746 10346 4761 10367
TIME...MOT...LOC 0136Z 230DEG 35KT 4772 10326

HAIL...1.00IN
WIND...60MPH

$$

SIMOSKO
867 
WWUS53 KBIS 140147
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT FRI JUN 13 2014

NDC053-140157-
/O.CAN.KBIS.SV.W.0040.000000T0000Z-140614T0215Z/
MCKENZIE ND-
847 PM CDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCKENZIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4800 10331 4797 10280 4771 10293 4767 10300
      4767 10309 4763 10310 4746 10346 4761 10367
TIME...MOT...LOC 0147Z 230DEG 35KT 4779 10314

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:46 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 13, 6:46 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUN 13 2014

.UPDATE...
ISSUED AT 635 PM CDT FRI JUN 13 2014

TRIMMED POPS BACK A BIT NORTHWEST WHERE SHORT RANGE DETERMINISTIC
MODELS HAVE BEEN A BIT TOO FAST IN BRINGING IN PRECIPITATION EARLY
THIS EVENING. THREAT FOR SEVERE WEATHER EARLY THIS EVENING
SOUTHWEST.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 335 PM CDT FRI JUN 13 2014

FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND CONVECTION
CHANCES. ALSO STRONG WINDS WITH CURRENT WIND ADVISORY IN EFFECT.

REGARDING WIND ADVISORY...NO CHANGES TO CURRENT ADVISORY. WESTERN
COUNTIES DROP OFF AT 4PM. SOUTH CENTRAL WILL REMAIN IN THE
ADVISORY THROUGH 7 PM.

LATEST MESOSCALE MODELS SHOW VARYING SOLUTIONS AS FAR AS
CONVECTION THIS AFTERNOON INTO THIS EVENING. SO WILL UTILIZE A
BROAD BRUSHED APPROACH IN GENERAL AS WE HEAD INTO THE LATE EVENING
AND OVERNIGHT HOURS...BUT HIGHLIGHTING THE BETTER POTENTIAL IN THE
WEST THIS AFTERNOON SPREADING INTO THE CENTRAL...IN ADDITION TO
THE ONGOING ELEVATED CONVECTION OVER THE NORTH CENTRAL INTO THE
JAMES RIVER VALLEY. LATEST HRRR SEEMED TO HAVE A GOOD HANDLE ON
ONGOING CONVECTION AND ITS LATEST OUTPUT LOOKS REASONABLE WITH TWO
AREAS OF CONVECTION...ONE TRACKING FROM EAST CENTRAL MONTANA INTO
NORTH CENTRAL NORTH DAKOTA...AND ANOTHER AREA OVER SOUTHEAST
MONTANA MOVING INTO THE WESTERN DAKOTAS...ALONG THE ND/SD/BORDER.

CURRENTLY...ATMOSPHERE CONTINUES TO DESTABILIZE OVER EASTERN
MONTANA NEAR THE LOCATION OF A SURFACE TROUGH. MU-CAPES ARE
APPROACHING 2000 J/KG OVER THE MONDAY REGION...WITH INCREASING LOW
AND MID LEVEL LAPSE RATES. CAPPED ATMOSPHERE OVER WESTERN NORTH
DAKOTA BUT NOT FAR INTO MONTANA...THE 18Z RUN OF THE RAP SHOWS THE
CAP BREAKING AROUND 21-22 UTC. CAP THEN BECOMES NEGLIGIBLE OVER
WESTERN NORTH DAKOTA...OPENING THE DOOR TO POSSIBLE CONVECTION.
THE BEST DIRECTIONAL SHEAR LOOKS TO BE OUT AHEAD OF THE MAX
INSOLATION AND INSTABILITY. HOWEVER...WITH SUCH STRONG CAPES THIS
AREA IS BECOMING MORE FAVORABLE FOR SUPERCELL STORMS. THUS AN
ISOLATED TORNADO WOULD BE POSSIBLE. WITH SUCH STRONG DEEP LAYER
SHEAR AND INCREASING HAIL CAPES...THE MAIN THREAT IS EXPECTED TO
BE LARGE HAIL AND DAMAGING WINDS.

CONVECTION EXPECTED TO FIRE FARTHER WEST IN MONTANA/WYOMING MAY
EVENTUALLY EVOLVE INTO AN MCS WHICH MAY TRACK ALONG THE NORTH
DAKOTA SOUTH DAKOTA BORDER. LATER THIS EVENING INTO THE OVERNIGHT
HOURS.

THE SURFACE LOW MOVES INTO THE CENTRAL DAKOTAS BY SATURDAY MORNING
WITH THUNDERSTORM CHANCES ONCE AGAIN ACROSS THE FORECAST AREA.
HOWEVER...THE BEST CHANCES WILL RESIDE OVER THE JAMES RIVER VALLEY
AND INTO EASTERN NORTH DAKOTA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 335 PM CDT FRI JUN 13 2014

THE BULK OF THE PRECIPITATION WILL WANE FROM WEST TO EAST SATURDAY
NIGHT AS THE SURFACE LOW AND ASSOCIATED INVERTED TROUGH OVER THE
JAMES RIVER VALLEY SHIFTS INTO EASTERN NORTH DAKOTA BY 06Z SUNDAY.
JET SUPPORT WEAKENS AS WELL ALLOWING ANY LINGERING SHOWERS TO END
OVERNIGHT. WILL THEN AWAIT FOR THE MAIN UPPER LOW/COLD POCKET IN
SOUTHERN SASKATCHEWAN AND MANITOBA ALONG WITH A SURFACE COLD FRONT
TO NOSE INTO NORTH CENTRAL NORTH DAKOTA SUNDAY. THIS IS WHERE THE
BEST DESTABILIZATION WILL OCCUR. HENCE HIGH CHANCE TO LIKELY SHOWER
MENTION WITH A CHANCE FOR THUNDERSHOWERS EXTENDING FROM NORTH
CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. PRECIPITATION
CHANCES WILL QUICKLY DECREASE FARTHER WEST AND SOUTH FROM THE ABOVE
MENTIONED AREAS.

WITH THE DEPARTURE OF THE UPPER LOW SUNDAY NIGHT...MORE STABLE
CONDITIONS DEVELOP LEADING TO A DRY NIGHT. THE 12Z GFS 500MB PATTERN
FOR MONDAY AND BEYOND HAS NOW SHIFTED AWAY FROM A DEVELOPING RIDGE
AND IS IN LINE WITH THE ECMWF AND GEM FROM PREVIOUS/CURRENT RUNS. THUS
CONFIDENCE GROWING WITH ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS DAILY AND INCREASING THROUGH FRIDAY. A PERSISTENT
SOUTHWEST FLOW AHEAD OF ANOTHER SLOW MOVING CLOSED UPPER LOW UNFOLDS
ACROSS THE GREAT BASIN AND INTO THE CENTRAL/NORTHERN PLAINS THROUGH
THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 635 PM CDT FRI JUN 13 2014

HAZARDS TO AVIATION TONIGHT INCLUDE THUNDERSTORMS FOLLOWED BY MVFR
CONDITIONS FROM KBIS-KJMS IN MORE WIDESPREAD SHOWERS EARLY SATURDAY.
SURFACE TROUGH OF LOW PRESSURE IN EASTERN MONTANA WILL BE THE FOCUS
FOR THUNDERSTORMS THIS EVENING...IMPACTING KDIK BY 02-04Z. SHOWERS
AND SCATTERED THUNDERSTORMS SPREADING FROM SOUTHWEST TO NORTHEAST
ACROSS THE REGION THROUGH THE NIGHT. MAIN IMPACTS WILL BE
SCATTERED THUNDERSTORMS THROUGH 08Z...THEN MVFR CEILINGS AND RAIN
SHOWERS AFTER 10Z KBIS-KJMS. SOME UNCERTAINTY FOR THUNDERSTORMS
AFTER 10Z...BUT SCATTERED THUNDERSTORMS KJMS AREA POSSIBLE...BUT DID
NOT INCLUDE AT THIS TIME. WENT NO LOWER THAN MVFR...BUT IFR A
POSSIBILITY KBIS-KJMS IF SHOWERS MORE WIDESPREAD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NDZ019>022-034>036-042-045>047-050.

&&

UPDATE...WAA
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...WAA
Hazardous weather outlook, Jun 13, 6:54 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT FRI JUN 13 2014

NDZ004-150000-
BOTTINEAU-
654 PM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT.

A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR
WESTHOPE.

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. THE THREAT FOR SEVERE
WEATHER WILL BE LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY...AND
AGAIN TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ017>020-031>034-040>045-150000-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
654 PM CDT FRI JUN 13 2014 /554 PM MDT FRI JUN 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING WEST...AND AREA
WIDE TONIGHT. SOME STORMS MAY BE SEVERE THIS EVENING SOUTHWEST AND
SOUTH CENTRAL...WITH THE MAIN THREATS LARGE HAIL...STRONG
WINDS...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001-002-009-010-150000-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-
654 PM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. THE THREAT FOR
SEVERE WEATHER WILL BE LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ003-005-011>013-021>023-025-035>037-046>048-050-051-150000-
RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
654 PM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY BE
SEVERE ACROSS THE JAMES RIVER VALLEY WEST TO THE MISSOURI RIVER
VALLEY...WITH THE MAIN THREATS LARGE HAIL...STRONG WINDS...AND
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

WA

In the hours before

Special weather statement, Jun 13, 6:44 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM MDT FRI JUN 13 2014

NDZ043-140045-
BOWMAN-
544 PM MDT FRI JUN 13 2014

...STRONG THUNDERSTORM IN SOUTHWEST BOWMAN COUNTY...

AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF MUD BUTTES...OR 37 MILES WEST OF
BOWMAN...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MUD BUTTES...
  RHAME...
  SUNSET BUTTE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4620 10405 4628 10393 4623 10364 4606 10366
      4601 10368 4601 10366 4597 10367 4594 10382
      4594 10404 4595 10406 4600 10406
TIME...MOT...LOC 2344Z 237DEG 27KT 4603 10411

SIMOSKO
Special weather statement, Jun 13, 7:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
759 PM CDT FRI JUN 13 2014

NDZ017-140200-
MCKENZIE-
659 PM MDT FRI JUN 13 2014

...STRONG THUNDERSTORM IN SOUTHWEST MCKENZIE COUNTY...

AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF TROTTERS...OR 28 MILES
SOUTHEAST OF SIDNEY...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  THEODORE ROOSEVELT NATIONAL PARK NORTH...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4777 10342 4762 10313 4744 10323 4733 10372
      4751 10387
TIME...MOT...LOC 0059Z 245DEG 21KT 4748 10365

SIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:59 PM CDTSpecial Weather StatementBISMcKenzie61 min
Jun 13, 8:46 PM CDTSpecial Weather StatementBISWilliams59 min
Jun 13, 9:02 PM CDTSpecial Weather StatementBISWilliams58 min
Jun 13, 9:08 PM CDTSevere Thunderstorm WarningBISWilliams67 min
Jun 13, 9:18 PM CDTSpecial Weather StatementBISWilliams27 min
Jun 13, 9:27 PM CDTAreal Flood AdvisoryBISWilliams4 hr
Jun 13, 9:50 PM CDTTornado WarningBISWilliams25 min
Jun 13, 10:13 PM CDTTornado WarningBISWilliams32 min
Jun 13, 10:36 PM CDTSevere Thunderstorm WarningBISMountrail, Williams54 min
Jun 13, 11:03 PM CDTSpecial Weather StatementBISDickey, McIntosh57 min
Jun 13, 11:07 PM CDTSpecial Weather StatementBISMountrail23 min
Jun 13, 11:32 PM CDTSpecial Weather StatementBISWard28 min
Jun 13, 11:37 PM CDTSpecial Weather StatementBISMountrail23 min
Jun 13, 11:47 PM CDTSpecial Weather StatementBISWard28 min
Jun 14, 12:01 AM CDTSpecial Weather StatementBISMountrail29 min
Jun 14, 12:12 AM CDTSpecial Weather StatementBISWard33 min
Jun 14, 12:36 AM CDTSpecial Weather StatementBISWard24 min
Jun 14, 1:01 AM CDTSpecial Weather StatementBISWard29 min
Jun 14, 11:31 AM CDTSpecial Weather StatementBISBurleigh59 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.